# SDR E0YA2020081280003

- Difficulty date: August 8, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N359BC
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258812
- Aircraft time: 3,973 hours, 2,601 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

AIRSPEED INDICATION MISCOMPARE FROM LT TO RT.  DEBRIS FOUND IN LT PITOT, REMOVED, AND LEAKED CHECKED.
